# SDR FDKA200801033

- Difficulty date: January 17, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,881 hours, 15,697 cycles
- System (JASC): 5751 · Ailerons
- Part: Bonding Strap
- Condition: Corroded
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON COVE PANEL NR 6731, O/B BONDING STRAP IS CORRODED.  THE CORRODED STRAP HAS BEEN REMOVED AND REPLACED.
